A 40-year-old female asked:
I am on coumadin (warfarin) and started bleeding...thete is a lot of bleeding in my urine could it be from that, ?
1 doctor answer • 2 doctors weighed in
Cardiology 45 years experience
Yes: Get your inr checked as soon as possible and don't take any more Coumadin (warfarin) until instructed to by your supervising doctor.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.